MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XSM 14MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XSM 14MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727114
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 03/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Please see below regarding product complaint (revision of distal femoral replacement): business unit: depuy synthes, date j&j became aware: (b)(4) 2019 date of event: (b)(6) 2019, name of reporter: (b)(6), hospital name: (b)(6) hospital.Product name, product code: lps dstl fem com loprof xsm rt, 198714105.Lps por fem stem 16.5diax150, 198716215.Lps univ tib hin ins xsm 14mm, 198727114.Lot/batch/exp: awaiting for information.Was the product being used in a clinical trial? no.Did the event happen during a procedure? no.Were you in the procedure at the time of the event? no.Event outcome/how was it managed? failed implants 1 month post op.Was there any consequence to the patient due to the event? yes.Patient had to submit to another surgery to remove failed implant and re-do surgery.Was the surgery prolonged due to the event? if yes, confirm how many minutes delay.N/a.Has the reporter facility indicated there may be legal action? no.Is the product available for return? no.Please give a detailed explanation of the event: on x-ray it was visible insert dislocation and loosening of femoral component (information given by the surgeon).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XSM 14MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8536917
Report Number1818910-2019-91217
Device Sequence Number1730890
Product Code KRO
UDI-Device Identifier10603295079408
UDI-Public10603295079408
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198727114
Device Lot NumberHG3528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer04/03/2019
06/11/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date04/29/2019
06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;